# SDR XN0A1288

- Difficulty date: January 11, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 40,878 hours, 32,988 cycles
- Engine: Ge CF650C2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Inoperative
- Location: Nose Wheel
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL TILLER STEERING INOP.  BLEED GREEN SYSTEM NOSE STEERING VALVE, SYSTEM OPS CHECKS GOOD IAW AMM CHAPTER 29-11-00. (STATUS:ORIG/CLOSED).
